On the law of frequency of error.

М.Ф. Субботин

Matematiceskij sbornik

  • Volume: 31, page 296-301
  • ISSN: 0368-8666

How to cite


Субботин, М.Ф.. "On the law of frequency of error.." Matematiceskij sbornik 31 296-301. <http://eudml.org/doc/64424>.

author = {Субботин, М.Ф.},
journal = {Matematiceskij sbornik},
language = {eng},
pages = {296-301},
publisher = {Tipogr. Lissnera i Sobko},
title = {On the law of frequency of error.},
url = {http://eudml.org/doc/64424},
volume = {31},

AU - Субботин, М.Ф.
TI - On the law of frequency of error.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 31
SP - 296
EP - 301
LA - eng
UR - http://eudml.org/doc/64424
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.